# SDR CALA2017100603433

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 67,540 hours, 7,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK CAPACITY LOW,   REPLACED THE BATTERY PACK AND CARRIED OUT OP TEST,  FOUND GOOD IAW AMM 33-51-06-960-803, REV 80.
